| Catalog Number |
10800175 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris pca administration kit over infused the following information was received by the initial reporter with the following verbatim: product complaint mms and mds.Has pump in biomed.Issue: infusion rate happening quicker than expected had to open another kit.The second kit did not give them any issues.Mat ref: (b)(4) kit pca kit mds.Retain sample of kit.
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) medical center.H.3: if a device evaluation and or device history review is completed, a supplemental report will be filed.